We give a new proof of sequential weak* lower semicontinuity in for integral functionals with a quasiconvex Carath'{e}odory integrand with linear growth at infinity and such that the recession function exists in a strong sense and is (jointly) continuous. In contrast to the classical proofs by Ambrosio & Dal Maso [J. Funct. Anal. 109 (1992), 76-97] and Fonseca & M"{u}ller [Arch. Ration. Mech. Anal. 123 (1993), 1-49], we do not use Alberti’s Rank-One Theorem [Proc. Roy. Soc. Edinburgh Sect. A} 123 (1993), 239-274], but a rigidity result for gradients. The proof is set in the framework of generalized Young measures and proceeds via establishing Jensen-type inequalities for regular and singular points of .

生成讲解博客的中文版本

生成AI智能校验的中文版本